# SDR TSAA0653076

- Difficulty date: September 20, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CRACKED HOLES COMMON TO BS 178 BULKHEAD WEB BETWEEN WL 240 AND WL 230.5
